# SDR BSYA2009005

- Difficulty date: January 21, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N684HA
- Make and model: Lear 35A
- Aircraft serial: 113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK PILOT SELECTED GEAR UP, AFTER GEAR CAME UP ALL THREE GEAR UNSAFE LIGHTS STAYED ON.  PILOT RETURNED TO LCK.  MAINTENANCE FOUND THE LEFT THROTTLE SWITCH OUT OF ADJUSTMENT, ADJUSTED SWITCH OPS CHECKS GOOD.
